Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Rashes around penis, diabetic - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1712 Questions

Doctor :   hi
User :   hello doctor
Doctor :   how can i hel you
User :   i am a diabetic patient

Doctor :   ok
User :   but havent chckd my sugar level for some time now
User :   i lead a normal life
Doctor :   ok
Doctor :   wen did you check it last time
Doctor :   ok
User :   usually when my sugar is high i get rashes around my penis
User :   it was 2 years back
Doctor :   ok
Doctor :   after that have you been taking your medicines regularly
User :   i take medication regularly
Doctor :   ok
Doctor :   wt r the med ur taking
User :   as of now i am taking Glucophage 1000 & Amaryl 2 mg
Doctor :   ok
User :   but even after taking medications i think my sugar level dosent reduce
Doctor :   you XXXXXXXX changed the dosage or med after that right
Doctor :   ok
User :   yup
Doctor :   are you feelling
User :   ?

Doctor :   any weaknesses
Doctor :   or illness
User :   nope, not yet
Doctor :   lately
User :   Nope
Doctor :   ok
User :   u there doc?

Doctor :   yes

Doctor :   i suggest you check your bsug]
Doctor :   level
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor